MathSciNet Relay Station
MathSciNet bibliographic data
MR49890 (14,242b) 20.0X
Krasner, Marc; Kaloujnine, Léo Produit complet des groupes de permutations et problème d'extension de groupes. I. (French) Acta Sci. Math. Szeged 13, (1950). 208–230.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement